Estimation with Sequential Order Statistics from Exponential Distributions
No abstract is available for this item.
Volume (Year): 53 (2001)
Issue (Month): 2 (June)
|Contact details of provider:|| Web page: http://www.springerlink.com/link.asp?id=102845|
|Order Information:||Web: http://link.springer.de/orders.htm|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- G. Heinrich & U. Jensen, 1995. "Parameter estimation for a bivariate lifetime distribution in reliability with multivariate extensions," Metrika, Springer, vol. 42(1), pages 49-65, December.
When requesting a correction, please mention this item's handle: RePEc:spr:aistmt:v:53:y:2001:i:2:p:307-324. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.